# SDR USAAD01009

- Difficulty date: January 15, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS FOUND LEFT ON FOR AN UNDETERMINED LENGTH OF TIME.  MAINTENANCE REPLACED THE LOW LEVEL LIGHT BATTERY AT PASSENGER SEAT ROW 30.  (M)
